# SDR ECQS2014FA0000482

- Difficulty date: August 1, 2014
- Submitted: August 14, 2014
- Operation: General aviation
- Aircraft: N609FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287716270
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stopped
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED AFTER LANDING.
